Local growth of solutions of linear differential equations with analytic coefficients of finite iterated order
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
373 28
Ultima descărcare din IBN:
2024-02-18 10:24
Căutarea după subiecte
similare conform CZU
517.53+517.9 (4)
Analiză (300)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
SM ISO690:2012
FETTOUCH, Houari, HAMOUDA, Saada. Local growth of solutions of linear differential equations with analytic coefficients of finite iterated order. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 1-2(95-96), pp. 69-83. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1-2(95-96) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Local growth of solutions of linear differential equations with analytic coefficients of finite iterated order

CZU: 517.53+517.9
MSC 2010: 34M10, 30D35.

Pag. 69-83

Fettouch Houari, Hamouda Saada
 
Department of Mathematics, University of Mostaganem (UMAB)
 
 
Disponibil în IBN: 3 decembrie 2021


Rezumat

In this paper, we investigate the iterated order of growth of solutions to certain homogeneous and non homogeneous linear differential equations where the coefficients are analytic functions in the closed complex plane except a finite singular point. For that we use the Nevanlinna theory with adapted definitions.

Cuvinte-cheie
Linear differential equations, analytic coefficients, iterated order, Singular point, Nevanlinna theory

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Fettouch, H.</creatorName>
<affiliation>Department of Mathematics, University of Mostaganem (UMAB), Algeria</affiliation>
</creator>
<creator>
<creatorName>Hamouda, S.</creatorName>
<affiliation>Department of Mathematics, University of Mostaganem (UMAB), Algeria</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Local growth of solutions of linear differential equations with analytic coefficients of finite iterated order</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2021</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>Linear differential equations</subject>
<subject>analytic coefficients</subject>
<subject>iterated
order</subject>
<subject>Singular point</subject>
<subject>Nevanlinna theory</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>517.53+517.9</subject>
</subjects>
<dates>
<date dateType='Issued'>2021-12-03</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>In this paper, we investigate the iterated order of growth of solutions to certain homogeneous and non homogeneous linear differential equations where the coefficients are analytic functions in the closed complex plane except a finite singular point. For that we use the Nevanlinna theory with adapted definitions.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>